CSpace

Browse/Search Results:  1-10 of 37 Help

Selected(0)Clear Items/Page:    Sort:
A GAUSS-SEIDEL TYPE METHOD FOR DYNAMIC NONLINEAR COMPLEMENTARITY PROBLEMS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2020, 卷号: 58, 期号: 6, 页码: 3389-3412
Authors:  Wu, Shu-Lin;  Zhou, Tao;  Chen, Xiaojun
Favorite  |  View/Download:12/0  |  Submit date:2021/04/26
dynamic nonlinear complementarity problems  iterative methods  convergence analysis  nonsmooth circuit systems  projected dynamic systems  
Variational Analysis of the Ky Fan k-norm 期刊论文
SET-VALUED AND VARIATIONAL ANALYSIS, 2017, 卷号: 25, 期号: 2, 页码: 265-296
Authors:  Ding, Chao
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
Ky Fan k-norm  Nondegeneracy  Critical cone  Second order tangent sets  
PROPERTIES OF A CLASS OF NONLINEAR TRANSFORMATIONS OVER EUCLIDEAN JORDAN ALGEBRAS WITH APPLICATIONS TO COMPLEMENTARITY PROBLEMS 期刊论文
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 2009, 卷号: 30, 期号: 7-8, 页码: 799-821
Authors:  Lu, Nan;  Huang, Zheng-Hai;  Han, Jiye
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
Euclidean Jordan algebra  Relaxation transformation  Smoothing algorithm  Symmetric cone complementarity problem  
Error estimation for nonlinear complementarity problems via linear systems with interval 期刊论文
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 2008, 卷号: 29, 期号: 3-4, 页码: 243-267
Authors:  Alefeld, Goetz;  Wang, Zhengyu
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
error bound  linear interval system  nonlinear complementatity problem  P-matrix  
A finite algorithm for almost linear complementarity problems 期刊论文
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 2007, 卷号: 28, 期号: 11-12, 页码: 1387-1403
Authors:  Wang, Zhengyu;  Fukushima, Masao
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
active set identification  almost linear complementarity problem  interval analysis  H-matrix  
A smoothing Levenberg-Marquardt method for NCP 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 178, 期号: 2, 页码: 212-228
Authors:  Zhang, Ju-liang;  Zhang, Xiangsun
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
NCP  Levenberg-Marquardt method  smoothing technique  P-0 matrix  superlinear convergence  
A new path-following algorithm for nonlinear P*complementarity problems 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2006, 卷号: 34, 期号: 2, 页码: 183-214
Authors:  Zhao, Y. B.;  Li, D.
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
nonlinear complementarity problems  path-following algorithms  regularized central path  Tikhonov regularization  P*-mappings  
Analysis for a homotopy path of complementarity problems based on mu-exceptional family 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2005, 卷号: 169, 期号: 1, 页码: 657-670
Authors:  Li, GN
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
nonlinear complementarity problem  homotopy path  semi-monotone function  P-0-function  mu-exceptional family  
Properties of a homotopy solution path for complementarity problems with quasi-monotone mappings 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 148, 期号: 1, 页码: 93-104
Authors:  Zhao, YB;  Li, GN
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
complementarity problems  homotopy solution paths  mu-exceptional family  quasimonotone mappings  
A new smoothing equations approach to the nonlinear complementarity problems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2003, 卷号: 21, 期号: 6, 页码: 747-758
Authors:  Ma, CF;  Nie, PY;  Liang, GP
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
nonlinear complementarity problem  smoothing Newton method  global convergence  superlinear convergence